# SDR SWAA2024080209071

- Difficulty date: July 3, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL-WEB LOC. BTW BS 500B TO BS 500C RBL22 AND WL156 AT FWD CARGO COMPARTMENT 2024-402171<[01] REPLACED INTERCOSTAL-WEB LOC. BTW BS 500B TO BS 500C RBL22 AND WL156 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 143A7505; SHEET 108 ;REV -;[02] STEP 1 CORRECTED  REPLACED INTERCOSTAL-WEB LOC. BTW BS 500B TO BS 500C RBL22 AND WL156 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 143A7505; SHEET 108 ;REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] CERTIFIED STEP 2
